Inductive and projective topologies. Sufficient sets
Doklady Akademii Nauk, Tome 288 (1986) no. 3, pp. 535-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_3_a4,
author = {Yu. F. Korobeinik},
title = {Inductive and projective topologies. {Sufficient} sets},
journal = {Doklady Akademii Nauk},
pages = {535--539},
year = {1986},
volume = {288},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_3_a4/}
}
Yu. F. Korobeinik. Inductive and projective topologies. Sufficient sets. Doklady Akademii Nauk, Tome 288 (1986) no. 3, pp. 535-539. http://geodesic.mathdoc.fr/item/DAN_1986_288_3_a4/